# SDR IPXA2016031100615

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 60,917 hours, 10,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABLE BROKEN FROM DOOR L1 AFT CABLE LT SIDE.   ADJUSTED FWD PASSENGER DOOR CABLES, AMM 52-11-02.  DOOR OPERATES NORMALLY.
